# SDR REXA2020102600725

- Difficulty date: October 3, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 15,559 hours, 11,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER MIDCAP ANGLE (FUSELAGE) IS CORRODED.  INSTALLED NEW MID CAP ANGLE P/N SH670-31825-9, IAW SRM 51-42-11-001-001-A01 AND 51-42-02-001-001-A01 AND REINSTALLED GROUND, IAW AMM 51-80-00-910-804-A01.
